# SDR SWAA2021091400231

- Difficulty date: July 29, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 694 Lbl 63
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER CHORD AT PASSENGER CABIN BS694 LBL63 WL208. ; / [01] REMOVED CORROSION ON INNER CHORD AT BS.694 LBL 63 WL 208 PER SRM 51-10-02-0G-0 OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN SRM ;; [02] REMOVED 1 FASTENER BS 694 PER SRM 51-40-02-OG-0; [03] VERIFIED CORROSION EVALUATION FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE PER SRM 51-10-02.; [04] LIMIT STATEMENT:INNER CHORD DAMAGE BS694 LBL63 WL208 FOUND TO BE OUT LIMITS DUE TO NO ENTRIES FOUND ON SRM PART TO BE REPLACE I.A.W SRM 51-10-02-0G-0 PAR 9.C; [05] VERIFIED NO LIMITS IN THE SRM- PART TO BE REPLACED; [06] INNER CHORD TO BE REPLACED ON CARD # TTG8Q005ZHW9; [07] VERIFIED PART REPLACEMENT ON TTG8Q005ZHW9; [08] CORRECTED CORROSION LEVEL TO BE LEVEL TWO FOR ITEM 21; [09] CERTIFIED
